DM-D-E-A Contains Acetaminophen 180 mL
Benylin All-In-One Extra Strength Cold & Flu Daytime Syrup
Benylin All-In-One Extra Strength Cold and Flu Syrup is the most complete formula in the Benylin family of products and helps relieve 8 cold and flu symptoms with 1 simple solution.
- Stuffy nose
- Sore throat
- Dry cough
- Chest congestion
- Mucus and phlegm
Directions: Adults (12 years and over) take 2 tablespoons (30 mL) every 6 hours. Maximum 8 tablespoons per day. (Not recommended for children under 12 years.)
Medicinal Ingredients: Dextromethorphan HBr (30 mg/30 mL), Pseudoephedrine HCI (60 mg/30 mL), Guaifenesin (200 mg/30 mL), Acetaminophen (1000 mg/30 mL).
Non-Medicinal Ingredients: alcohol, artificial sweetness enhancer, citric acid, D&C Red nº 33, flavor, glycerin, menthol, monoammonium glycyrrhizinate, polyethylene glycol, propylene glycol, saccharin sodium, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sodium cyclamate, sorbitol and water. Caloric content: 82.44 kJ (19.7 kcal)/15 mL.
CAUTION: THIS PACKAGE CONTAINS ENOUGH MEDICINE TO SERIOUSLY HARM A CHILD. KEEP OUT OF REACH OF CHILDREN. AVOID ALCOHOL. Talk to a doctor before using this product if you have chronic alcoholism, serious kidney or liver disease, diabetes, asthma, chronic lung disease/shortness of breath, persistent/chronic cough, glaucoma, difficulty urinating due to enlargement of the prostate gland, or are elderly, pregnant, breast-feeding, or taking a drug for depression, including monoamine oxidase (MAO) inhibitor drugs. Check with a doctor if symptoms do not improve within 5 days, or if cough worsens, lasts more than 7 days, tends to recur or if you also has excessive secretions or fever for more than 3 days. Do not give more than the recommended dosage. Taking more than the recommended dose can cause serious liver damage, nervousness, dizziness or sleeplessness. Avoid alcohol while taking this product. This is due to the active ingredient acetaminophen. Do not take together with other products containing these same active ingredients. Doing so may result in accidental overdose. In case of accidental overdose contact a doctor or Poison Control Center immediately, even if there are no symptoms.
Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
- Unfortunately, due to the nature of this item, we cannot accept any returns.
- We are only able to ship this item to Canadian customers.
- This item cannot be shipped to Quebec due to provincial pharmacy regulations.